# SDR COMA0360183

- Difficulty date: March 22, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 20,070 hours, 19,698 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5930 CREW REPORTED AT BEGINNING OF TAKEOFF ROLL RECEIVED A STEERING INOP CAUTION MESSAGE.  TAKEOFF WAS ABORTED AT LESS THAN 50 KTS.  AFTER CLEARING THE RUNWAY, CREW RESET THE STEERING ARM SWITCH, WHICH CLEARED THE MESSAGE.  A SUBSEQUENT TAKEOFF WAS PERRFORMED NORMALLY.
